# SDR DALA13061389224

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 35,719 hours, 24,379 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK, EXIT SIGN ABOVE AFT CABIN DOOR AND CEILING INOPERATIVE. REMOVED AND REPAIRED TERMINALS.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECKED GOOD.
